Journal Paper

Two Types of Novel Discrete Time Chaotic Systems

Yeong Jeu Sun


In this paper, two types of one dimensional discrete time systems are firstly proposed and the chaos behaviors are numerically discussed. Based on the time domain approach, an invariant set and equilibrium points of such discrete time systems are presented. Besides, the stability of equilibrium points will be analyzed in detail. Finally, Lyapunov exponent plots as well as state response and Fourier amplitudes of the proposed discrete time systems are given to verify and demonstrate the chaos behaviors. Yeong-Jeu Sun ""Two Types of Novel Discrete-Time Chaotic Systems"" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-4 | Issue-2 , February 2020, 


Paper Url :

Copyright © Search Innovations. All rights reserved